Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Periods late, cramps, back pains, headache, throwing up. Pregnancy test negative. Chances of wrong result?

I am 4 days late for my period today. Since the day I was supposed to start my period I have been having cramps , slight lower backaches, and headaches . I lose my appetite easily but never feel like throwing up. I took a pregnancy test yesterday (day 3 of my late period) and it turned out negative. What are the chances the test was wrong?
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
If you have been having regular 28-30 day cycles and have been sexually active without any contraception, it is most likely that you may have conceived. A HPT may give a definite result 3-7 days after a missed period with a fresh early morning sample of urine. For a better confirmation, you may get a blood test and a trans-vaginal sonogram. Hope you find this information useful. Good luck.
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor